MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. MONUMENT; MONUMENT SPACER, MEDIUM, 15°, 15MM

GLOBUS MEDICAL, INC. MONUMENT; MONUMENT SPACER, MEDIUM, 15°, 15MM
Model Number 3108.0515
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was not returned for evaluation as it remains in the patient.Inspection of the intraoperative lateral images snow me implant to be fully reduced with all four screws inserted into the implant.Post-operative lateral images show what appears to be one of the inferior screws sitting proud of the plate.No determinations can be made as to the cause of the reported issue.The following sections have been updated: b4, e1, e3, h2, h6, h10.
 
Event or Problem Description
It was identified during a follow-up visit on (b)(6) 2018, that one screw appeared to be backing out of the monument spacer.The patient is not experiencing any adverse reactions and a revision is not planned at this time.

Brand Name
MONUMENT
Common Device Name
MONUMENT SPACER, MEDIUM, 15°, 15MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18825838
Report Number3004142400-2018-00037
Device Sequence Number18126388
Product Code OVD
UDI-Device Identifier00889095085266
UDI-Public00889095085266
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K132559
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3108.0515
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2018
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexMale
Patient RaceWhite